Volume 3, issue 1 (1999)

Download this article
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Lefschetz fibrations and the Hodge bundle

Ivan Smith

Geometry & Topology 3 (1999) 211–233
Bibliography
1 J Amorós, F Bogomolov, L Katzarkov, T Pantev, Symplectic Lefschetz fibrations with arbitrary fundamental groups, J. Differential Geom. 54 (2000) 489 MR1823313
2 E Arbarello, M Cornalba, The Picard groups of the moduli spaces of curves, Topology 26 (1987) 153 MR895568
3 M Atiyah, The logarithm of the Dedekind $\eta$–function, Math. Ann. 278 (1987) 335 MR909232
4 M F Atiyah, V K Patodi, I M Singer, Spectral asymmetry and Riemannian geometry I, Math. Proc. Cambridge Philos. Soc. 77 (1975) 43 MR0397797
5 W Barth, C Peters, A Van de Ven, Compact complex surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) 4, Springer (1984) MR749574
6 J S Birman, Braids, links, and mapping class groups, Annals of Mathematics Studies 82, Princeton University Press (1974) MR0375281
7 K S Brown, Cohomology of groups, Graduate Texts in Mathematics 87, Springer (1982) MR672956
8 K N Chakiris, The monodromy of genus two pencils, PhD thesis, Columbia University (1978)
9 H Endo, A construction of surface bundles over surfaces with non-zero signature, Osaka J. Math. 35 (1998) 915 MR1659565
10 D S Freed, On determinant line bundles, from: "Mathematical aspects of string theory (San Diego, CA, 1986)", Adv. Ser. Math. Phys. 1, World Sci. Publishing (1987) 189 MR915823
11 T Fuller, Genus two Lefschetz fibrations, preprint (1997)
12 R Hartshorne, Algebraic geometry, Graduate Texts in Mathematics 52, Springer (1977) MR0463157
13 Y Matsumoto, Lefschetz fibrations of genus two—a topological approach, from: "Topology and Teichmüller spaces (Katinkulta, 1995)", World Sci. Publ., River Edge, NJ (1996) 123 MR1659687
14 D Mumford, Towards an enumerative geometry of the moduli space of curves, from: "Arithmetic and geometry, Vol. II", Progr. Math. 36, Birkhäuser (1983) 271 MR717614
15 B Ozbagci, Signatures of Lefschetz fibrations, Pacific J. Math. 202 (2002) 99 MR1883972
16 B Siebert, G Tian, On hyperelliptic $C^\infty$-Lefschetz fibrations of four-manifolds, Commun. Contemp. Math. 1 (1999) 255 MR1696101
17 I Smith, Symplectic geometry of Lefschetz fibrations, DPhil thesis, University of Oxford (1998)
18 S Wolpert, On the homology of the moduli space of stable curves, Ann. of Math. $(2)$ 118 (1983) 491 MR727702
19 O Zariski, Algebraic surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete 61, Springer (1971) MR0469915